CSpace
ontheexistenceofsolutionstoatypeofnonlineardifferentialiterativeequations
Ge Weigao1; Yu Yuanhong2; Li Cuizhe1
2000
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume21Issue:2Pages:217
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46559
Collection中国科学院数学与系统科学研究院
Affiliation1.北京理工大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ge Weigao,Yu Yuanhong,Li Cuizhe. ontheexistenceofsolutionstoatypeofnonlineardifferentialiterativeequations[J]. chineseannalsofmathematicsseriesb,2000,21(2):217.
APA Ge Weigao,Yu Yuanhong,&Li Cuizhe.(2000).ontheexistenceofsolutionstoatypeofnonlineardifferentialiterativeequations.chineseannalsofmathematicsseriesb,21(2),217.
MLA Ge Weigao,et al."ontheexistenceofsolutionstoatypeofnonlineardifferentialiterativeequations".chineseannalsofmathematicsseriesb 21.2(2000):217.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ge Weigao]'s Articles
[Yu Yuanhong]'s Articles
[Li Cuizhe]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ge Weigao]'s Articles
[Yu Yuanhong]'s Articles
[Li Cuizhe]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ge Weigao]'s Articles
[Yu Yuanhong]'s Articles
[Li Cuizhe]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.